Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 232, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 17, 2024, 4:29 PM EDT for 5 counties in Georgia. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2024, 4:29 PM EDT (20:29 UTC)
- Expired
- Aug 17, 2024, 5:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Gordon County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 4:40 PM EDT | TSTM WND DMG | 3 Ese Wood Station, GA | Large tree blocking both lanes of traffic near the intersection of Kala Wy and Old Ringgold Rd. |
| Aug 17, 4:45 PM EDT | TSTM WND DMG | 3 Nw Mill Creek, GA | Tree reported down across the road near the intersection of Lafayette Rd and McArthur Rd. |
| Aug 17, 4:49 PM EDT | HAIL 1 | 3 N Tilton, GA | Report from mPING: Quarter (1.00 in.). |
| Aug 17, 4:51 PM EDT | HAIL 1.5 | 3 Se Dalton, GA | Report from mPING: Ping Pong Ball (1.50 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
223
WUUS52 KFFC 172029
SVRFFC
GAC047-129-213-295-313-172115-
/O.NEW.KFFC.SV.W.0232.240817T2029Z-240817T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
429 PM EDT Sat Aug 17 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Catoosa County in northwestern Georgia...
Southwestern Murray County in northwestern Georgia...
Southern Whitfield County in northwestern Georgia...
Southeastern Walker County in northwestern Georgia...
Northwestern Gordon County in northwestern Georgia...
* Until 515 PM EDT.
* At 429 PM EDT, a severe thunderstorm was located over Noble, or
near Lafayette, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dalton, Calhoun, Lafayette, Chickamauga, Resaca, La Fayette, Naomi,
Noble, Wood Station, Rocky Face, Tilton, Mill Creek, Linwood,
Beaumont, Villanow, Sugar Valley, North Georgia Speedway, and Rock
Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3474 8479 3450 8493 3457 8507 3459 8507
3459 8511 3472 8537 3488 8528
TIME...MOT...LOC 2029Z 294DEG 20KT 3477 8525
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 2:55 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 17, 2:55 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT Sat Aug 17 2024
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 203 PM EDT Sat Aug 17 2024
In the near-term, focus on the convection over central Georgia
will shift to north Georgia where CAMs are in good agreement
regarding potential area of storms/MCS moving into the state.
Surface instability and moisture are favorable, but with lack of
shear and necessary lapse rates, expect any storms today to
largely remain below severe thresholds. Although a downward trend
in intensity is expected with the loss of daytime heating, the
activity may not completely clear overnight.
A secondary frontal boundary will transition south and east
through tomorrow and will combine with other lingering boundaries
in the area to bolster convective development again tomorrow. With
more favorable conditions, expect more of the isolated to
scattered storms to be strong to severe. At this time, the main
threat remains south of I-20, and may be confined to more of an
area south of the Fall Line (Columbus - Macon - Augusta).
Temperatures Sunday will still reach the mid to upper 90s over the
southern two-thirds of the state. The combination of good
moisture/RH and these highs will produce triple-digit Heat Index
values over central Georgia. For now, these Heat Index values
remain sub-Heat Advisory criteria, but the forecast will continue
to be monitored.
Behind this activity, northwest flow will draw a cool, continental
airmass over the state for the long term.
31
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 203 PM EDT Sat Aug 17 2024
Extended period forecast, while updated, has largely remained
unchanged. The previous forecast discussion follows.
31
Issued at 334 AM EDT Sat Aug 17 2024
At a glance:
- Mostly dry
- Cooler mornings through the week
Behind the frontal passage on Monday, the key player in our sensible
weather through late week will be a constant stream of cooler, drier
air at the mid-levels -- fed by northwesterly flow on the lee side
of high amplitude ridging across the Desert Southwest. On top of
that, the southern fringes of a surface high centered over the Great
Lakes look to extend southward to the Gulf coast, locking into place
a relatively benign airmass. Backward trajectories show that the
aforementioned airmass settling across Georgia and much of the
Southeast originates from across central/eastern Canada. As a
result, and most excitingly, expect crisp mornings -- especially
across north Georgia -- through the long term, with lows each night
forecast to drop into the upper 50s to 60s. Afternoon highs will
similarly fall on the cooler side, though only marginally so, in the
mid-80s to lower-90s each day.
Rain chances will be minimal to negligible through Wednesday. From
then on, our surface high begins to retrograde northward, and a
weakness in mid-level flow develops in response to ridging shifting
slightly eastward aloft. With dry, northwesterly flow weakening, low
end chances for showers and thunderstorms will reintroduce
themselves across primarily south central Georgia to round off
the work week -- rainfall totals are likely to be sub-0.25" where
storms do form.
96
&&
.AVIATION...
(18Z TAFS)
Issued at 148 PM EDT Sat Aug 17 2024
Convection firing over middle Georgia this afternoon has warranted
VCSH and TEMPO for -TSRA at KCSG and KMCN for the next few hours.
Short-term models are still bringing a complex of storms into
north Georgia early evening and moving it south over the Atl-metro
area. Have pushed back or added TEMPOs as appropriate for
activity 22-01Z, and this may be a touch on the early side. W-NW
winds at 6-10kt will drop to 4-9kt overnight, then increase to
7-11kt after 14Z. Low cigs may develop after 8-10Z, but widespread
MVFR clouds are not expected at this time, and have only included
FEW025 at a few northern TAF sites.
//ATL Confidence...18Z Update...
Medium on timing of TSRA.
Medium on cigs after 06Z.
High on all other elements.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 92 68 90 / 30 20 0 0
Atlanta 73 92 69 89 / 50 30 10 0
Blairsville 66 83 61 81 / 40 30 10 10
Cartersville 70 90 67 88 / 40 30 0 0
Columbus 74 96 72 94 / 30 40 20 0
Gainesville 71 89 68 88 / 30 20 0 0
Macon 72 94 69 92 / 40 30 20 0
Rome 71 89 67 87 / 40 30 0 0
Peachtree City 71 93 67 89 / 40 30 10 0
Vidalia 73 95 72 93 / 20 30 40 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...31
LONG TERM....31
AVIATION...31Hazardous weather outlook, Aug 17, 2:41 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 241 PM EDT Sat Aug 17 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 241 PM EDT Sat Aug 17 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are possible this afternoon and evening across portions of north and central Georgia. Some storms may become strong to severe and capable of producing isolated damaging wind gusts, frequent lightning, and locally heavy rainfall. A Marginal (level 1 out of 5) risk is in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday... On Sunday, isolated to scattered thunderstorms are possible across a majority of the state. Some storms may become strong to severe, especially south of Interstate 20, and capable of producing damaging wind gusts and isolated large hail in addition to frequent lightning and locally heavy rainfall. A Slight Risk (level 2 out of 5) is in effect for portions of central and south central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 17, 3:33 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
333 PM EDT Sat Aug 17 2024
GAZ008-009-172000-
Union GA-Towns GA-
333 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of Towns and east
central Union Counties through 400 PM EDT...
At 333 PM EDT, a strong thunderstorm was over Brasstown Bald, or near
Hiawassee, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hiawassee, Young Harris, Brasstown Bald, Macedonia, Plum Orchard Gap
Shelter, Titus, and Mountain Scene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3483 8366 3482 8365
3481 8367 3479 8369 3487 8387 3499 8383
3499 8372
TIME...MOT...LOC 1933Z 294DEG 16KT 3490 8379
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 17, 4:03 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
403 PM EDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM Hail 1 S Trenton 34.86N 85.51W
08/17/2024 M1.00 Inch Dade GA Public
Hail from the size of pennies to quarters
was reported at the intersection of Hickory
Street and Poplar Avenue.
&&Local storm report, Aug 17, 4:21 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
421 PM EDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM Tstm Wnd Dmg 1 WSW Stephensville 34.88N 85.56W
08/17/2024 Dade GA Emergency Mngr
A tree was reported down across Fuller Road.
&&Local storm report, Aug 17, 4:22 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
422 PM EDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM Tstm Wnd Dmg 2 NW Stephensville 34.90N 85.58W
08/17/2024 Dade GA Emergency Mngr
A tree was reported down across Hartline
Road.
&&Special weather statement, Aug 17, 4:24 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
424 PM EDT Sat Aug 17 2024
GAZ072-082>084-172100-
Wilkinson GA-Bibb GA-Jones GA-Twiggs GA-
424 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of northwestern
Wilkinson, central Bibb, northwestern Twiggs and southern Jones
Counties through 500 PM EDT...
At 424 PM EDT, a strong thunderstorm was over Arkwright, or near
Macon, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Gray, Gordon, Ivey, Payne, Payne City, Postell, James,
Mountain Springs, Griswoldville, Fitzpatrick, Greenberry Crossroads,
Clinton, Ripley, Cross Keys, Wesleyan, Dry Branch, Myricks Mill,
Arkwright, and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3286 8378 3294 8374 3294 8373 3295 8373
3295 8371 3296 8371 3297 8372 3303 8369
3295 8336 3293 8336 3294 8331 3280 8330
3269 8344
TIME...MOT...LOC 2024Z 294DEG 19KT 3293 8366
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 4:26 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
426 PM EDT Sat Aug 17 2024
GAZ078-089>091-172100-
Chattahoochee GA-Harris GA-Marion GA-Muscogee GA-
426 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of northwestern Marion,
Muscogee, northeastern Chattahoochee and south central Harris
Counties through 500 PM EDT...
At 426 PM EDT, a strong thunderstorm was over Green Island Hills, or
near Columbus, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Columbus, Bibb City, Upatoi, North Fort Moore, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park, Laurel Hills, Green Island Hills,
Sand Hill, Vista Terrace, Columbus Metropolitan Airport, Rose Hill,
Kenwood, Midland, Eelbeck/West Fort Moore, Benning Hills, Avondale,
and Benning Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3265 8501 3256 8467 3252 8469 3252 8468
3253 8465 3253 8462 3240 8459 3231 8476
3242 8497 3244 8497 3245 8499 3246 8500
3252 8500 3257 8506
TIME...MOT...LOC 2026Z 294DEG 19KT 3254 8498
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth | 35 min |
| Aug 16, 8:21 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 39 min |
| Aug 16, 8:46 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 44 min |
| Aug 16, 9:03 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Coweta, DeKalb, Fayette, Fulton | 27 min |
| Aug 17, 12:51 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Aug 17, 1:44 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Aug 17, 2:10 PM EDT | Special Weather Statement | FFC | Bibb | 35 min |
| Aug 17, 2:13 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 17, 2:45 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Aug 17, 2:52 PM EDT | Special Weather Statement | FFC | Wilkinson | 23 min |
| Aug 17, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 63 min |
| Aug 17, 3:11 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Aug 17, 3:13 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Aug 17, 3:20 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 25 min |
| Aug 17, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Aug 17, 3:33 PM EDT | Special Weather Statement | FFC | Towns | 27 min |
| Aug 17, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 50 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| Aug 17, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 37 min |
| Aug 17, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 44 min |
| Aug 17, 4:24 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Aug 17, 4:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 34 min |
| Aug 17, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 29 min |
| Aug 17, 4:47 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Aug 17, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Jones, Twiggs, Wilkinson | 26 min |
| Aug 17, 4:53 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 17, 5:02 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Aug 17, 5:08 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 51 min |
| Aug 17, 5:13 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Aug 17, 5:14 PM EDT | Special Weather Statement | FFC | White | 31 min |
| Aug 17, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens, Whitfield | 39 min |
| Aug 17, 5:23 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Aug 17, 5:24 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 36 min |
| Aug 17, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin | 30 min |
| Aug 17, 5:53 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens, White | 37 min |
| Aug 17, 6:03 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Haralson, Paulding, Polk | 27 min |
| Aug 17, 6:07 PM EDT | Special Weather Statement | FFC | Crawford | 23 min |
| Aug 17, 6:08 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Aug 17, 6:31 PM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall, Lumpkin, White | 44 min |
| Aug 17, 6:37 PM EDT | Special Weather Statement | FFC | Barrow, Carroll, Clayton, Cobb, DeKalb, Douglas and 10 more | 38 min |
| Aug 17, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 50 min |
| Aug 17, 6:46 PM EDT | Special Weather Statement | FFC | Madison | 14 min |
| Aug 17, 7:15 PM EDT | Special Weather Statement | FFC | Barrow, Newton, Oconee, Rockdale, Walton | 45 min |
| Aug 17, 7:21 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 24 min |
| Aug 17, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 42 min |
| Aug 17, 7:41 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 34 min |
| Aug 17, 7:52 PM EDT | Special Weather Statement | FFC | Heard | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.